International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Arithmetic Walsh Transform of Boolean Functions with Linear Structures

Authors:
Qinglan Zhao
Dong Zheng
Xiangxue Li
Xiaoli Dong
Download:
URL: https://eprint.iacr.org/2015/777
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26985,
  title={Arithmetic Walsh Transform of Boolean Functions with Linear Structures},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={777},
  url={https://eprint.iacr.org/2015/777},
  author={Qinglan Zhao and Dong Zheng and Xiangxue Li and Xiaoli Dong},
  year=2015
}